# SDR VQI2011F00012

- Difficulty date: July 2, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N524VA
- Make and model: Airbus A319-112
- Aircraft serial: 3204
- Engine: Cfmint CFM565B6P
- System (JASC): 5240 · Service Doors
- Part: Gust Lock
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND SERVICING OF THE ACFT ON A TURN, THE CATERING CREW NOTED THAT THE R1 DOOR GUST LOCK (DOOR STAY) MECHANISM DID NOT ENGAGE AND AND NOTIFIED THE CAPT.  THE CAPT NOTIFIED OPS OF THE ISSUE, WHO IN TURN, CALLED OUT MX.  THE TECHS CARRIED OUT A NORMAL OPENING AND CLOSING OF THE R 1 DOOR IAW AMM 52-10-00 WITH  NO FINDINGS OF ANY FAILURE.  THE DOOR STAY LOCK MECHANISM OPERATED NORMALLY WITH NO MX ACTION REQUIRED.  ITEM WAS CLEARED ON LOG PAGE 558348.   THE ACFT WAS PLACED BACK IN SERVICE AND DEPARTED AS FLIGHT 260, AFTER A : 07 MINUTE DELAY.  NO FURTHER ISSUES WITH THIS DOOR HAVE BEEN NOTED.  ACCORDING TO THE OPERATORS RECORDS, ALL AD`S, SB, STC`S AND PMA`S ARE IN FULL COMPLIANCE WITH THE TYPE DESIGN CERTIFICATE AND ASSOC REQUIREMENTS.
